MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES 8.5F; INTRODUCER, CATHETER
Model Number 406857
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
The sideport detached from the sheath.The sheath was replaced to complete the procedure and there were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of ¿the sheath was broken¿ was confirmed.The hemostasis hub had been detached from the tubing of the sheath consistent with the reported event.Dissection of the hemostasis hub revealed the header wash was formed properly and met specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the detached hemostasis hub remains unknown.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7876203
Report Number3005334138-2018-00318
Device Sequence Number2076320
Product Code DYB
UDI-Device Identifier05414734203029
UDI-Public05414734203029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number406857
Device Lot Number5874903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
10/23/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date09/14/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1